# SDR DALA2022062704479

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DTE, ERA 599756-14 REV -, MONITOR INSPECTION LOG REPAIR AT FRAME STA 1460 BETWEEN S-25L & S-27L REQUIRES ADDITIONAL ENGINEERING APPROVAL, AN EXISTING REPAIR WAS FOUND AFFECTING THE STA 1460 BOTTOM FRAME, BETWEEN S-25L & S-27L. REF ERA 599756-14 REV ORG. (2291258)
